MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY 10DEG LNR 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY 10DEG LNR 36MM G; PROSTHESIS, HIP
Catalog Number 20113607
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the liner would not assemble with the shell.The surgeon tried with another liner that also failed to assemble with the shell.A third liner was impacted into the shell.There was no harm or health impact to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat #: 20113607 / g7 longevity 10deg lnr 36mm g / lot #: 65726262.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-02589.This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; d9; g3; h2; h3; h6 visual examination of the returned product identified the reported liners.The liners showed gouges, deformation, and indentations to the rim, cutouts, anti rotation scallops, inner and outer spherical surfaces.No other damage was noted.Dimensional product identifiers were measured for overall width and wall thickness and were found to be conforming to print specifications.The complaint cannot be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 LONGEVITY 10DEG LNR 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19929132
Report Number0001822565-2024-02588
Device Sequence Number2760088
Product Code LPH
UDI-Device Identifier00889024519053
UDI-Public(01)00889024519053(17)241231(10)64610582
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number20113607
Device Lot Number64610582
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexMale